Maxtra syrup is a combination of chlorpheniramine and phenylephrine. Chlorpheniramine is an anti-allergic while phenylephrine is a decongestant. The combination belongs to a group of medications called Nasal decongestants and antihistamines. Maxtra Syrup belongs to a group of medicines called cough and cold medications used for the cure of colds and allergies like sneezing, fever, runny/stuffy nose, headache, body pains, and watery eyes.
Maxtra syrup is a non-sleepy anti-histamine that makes you less drowsy to fall asleep than any other anti-allergics. It is used to cure running noses, insect bite allergies, hay fever, etc. Maxtra Syrup is primarily used for the treatment of the common cold. It relieves fever and body pain associated with cold.
The Maxtra Syrup contains Paracetamol (125mg/5ml) +Phenylephrine (5mg/5ml) +Chlorpheniramine (1mg/5ml). Maxtra Syrup 60ml consists of Chlorpheniramine and Phenylephrine. Chlorpheniramine is an anti-allergic that cures allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that helps in narrowing the small blood vessels to relieve the nose’s stuffiness. It blocks the action of prostaglandins and histamine (the substances that cause fever, body pain, and cold). It binds with the histamine H1 receptor which which prevents the action from endogenous histamine. Maxtra syrup also plays an important role as a nasal decongestant, providing great relief from discomfort.
Maxtra syrup is basically designed for babies and children for the age of 12 years.
- 2-5 years 2.5 ml every 4-6 hours.
- 6-11 years 5ml every 4-6 hours.
- 12 years 10ml every 4-6 hours.
If you have forgotten a dose of Maxtra syrup and it’s already time for the next dose then skip the missed one and take the scheduled one. Make sure to take the dosages as scheduled.
In case you have overdosed consult your doctor or seek medical attention in an emergency as overdoses can severe the condition.
Maxtra syrup should be taken as prescribed by the doctor. Do not exceed the given dose. Some of the side effects that may happen are listed below:
- Nasal irritation.
- Visual disturbances.
- Blurred or double vision.
- Mouth ulcer.
- Bloody and cloudy urine.
- Unusual drowsiness.
- Increase in blood pressure.
- Painful urination.
- Respiration depression.
Directions For Use:
- Shake well before use.
- Measure the dose using a measuring cup, syringe, or dropper before consuming.
- Take the medicine by mouth.
Interactions with other Medications:
Maxtra syrup has drug interactions with other anti-allergic medicines such as cetirizine, fluticasone, diphenhydramine, blood thinners like aspirin, anti-hypertensive medications called atorvastatin, anti-asthma medication known as albuterol, and medicines used for stomach problems called as pantoprazole.
Drug Disease Interactions:
Maxtra syrup should not be taken by people who have a medical history of asthma, lung or kidney disease, diabetes, cardiovascular disease, glaucoma, enlarged prostate gland, and difficulty in urination.
Avoid the usage of Maxtra syrup if you are allergic to any of its ingredients. Serious reactions to the medication are rare but if you observe any of the side effects seek medical attention right away or head toward the emergency of the nearest hospital. Hypertension is a condition in which you have increased blood pressure. The use of this medicine is not allowed if you have hypertension as the usage can worsen your condition. Maxtra syrup is not recommended if you are suffering from asthma as the consumption of Maxtra syrup can cause blockage of airways to the lungs.
Do not use Maxtra syrup during pregnancy. Consult your doctor to discuss all the risks and advantages before taking this medicine.Consult your doctor before using Maxtra syrup during breastfeeding. Maxtra is not recommended to be used in pregnancy, consult your doctor for an alternative. Due to the high risks of severe side effects use Maxtra syrup with the advice of your doctor otherwise it can lead to serious kidney problems and worsen the situation. Avoid activities that require mental attention like driving and operating heavy machinery as the use of Maxtra syrup can cause drowsiness and dizziness.
- Maxtra syrup should be used with the doctor’s advice or prescription.
- Do not consume more than the prescribed dose.
- You can take the medicine with or without food as prescribed by the doctor.
- Avoid using alcohol while you are using Maxtra syrup as it can increase the risk of drowsiness and dizziness and can cause any accident.
- Keep it in a cool and dry place.
- Keep out of reach of children and pets.
- Discharge the bottle if the expiry date has been passed.
- What is Maxtra syrup?
- What is the primary purpose of Maxtra syrup?
- Is Maxtra syrup suitable for children of all ages?
- How should Maxtra syrup be stored?
- What are the potential side effects of Maxtra syrup?
- Can Maxtra syrup be taken with other medications?
- What is the recommended dosage of Maxtra syrup?
- Are there any dietary restrictions or considerations while taking Maxtra syrup?
- How long should one take Maxtra syrup?
- Is Maxtra syrup available without a prescription?
- What should I do if I miss a dose of Maxtra syrup?
- Are there any specific contraindications for Maxtra syrup?
- Can pregnant or breastfeeding individuals use Maxtra syrup?
- How quickly can one expect relief after taking Maxtra syrup?
- Are there any known drug interactions with Maxtra syrup?
- What are the key active ingredients in Maxtra syrup?
- Is Maxtra syrup available in different flavors or formulations?
- Can Maxtra syrup be used for coughs and colds in adults?
- Is it safe to administer Maxtra syrup to children with underlying medical conditions?
- What should be done in case of accidental overdose of Maxtra syrup?
Mediebook does not provide medical advice, treatment, or diagnoses. The information given here is for informational purposes only, and it should not be used as a replacement for the advice of a qualified doctor or physician.